# SDR 99ZZZX2349

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20R1
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001967
- Condition: Cracked
- Location: Turbine
- Part time: 1,414 hours
- Component: 23032330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WHEEL RIM CRACKED THROUGH KNIVES.
